# SDR DALA2016060404447

- Difficulty date: June 1, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,201 hours, 37,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1487
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN BETWEEN BS 1787.45-BS 1862.70 STR 25RT-25L THE PITTING CORROSION. FOUND PITTING CORROSION ON ALL EXTERIOR SKIN BETWEEN BS 1783.45 TO BS 1862.70, STR 25RT TO 25LT OUT OF LIMITS IAW SRM 51-10-02, SRM 53-00-01.  REMOVED FUSELAGE SKIN IAW SRM 51-40-02. LOCATED AND DRILLED NEW SKIN PN 148N3216Y1, PO 666DN-00322 IAW SRM 51-40-05 AND DWG 148N3206, REV B.  INSTALLED NEW SKIN IAW DWG 148N3206, REV B AND SRM 51-40-02.
